MathSciNet Relay Station
MathSciNet bibliographic data
MR2434204 93D15 (37D45 37N35 93B36)
Lee, S. M.; Ji, D. H.; Park, Ju H.; Won, S. C. ${\scr H}_\infty$ synchronization of chaotic systems via dynamic feedback approach. Phys. Lett. A 372 (2008), no. 29, 4905–4912.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement